PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2010 | 8 | 6 | 1016-1025
Tytuł artykułu

Ideals which generalize (v 0)

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Countable products of finite discrete spaces with more than one point and ideals generated by Marczewski-Burstin bases (assigned to trimmed trees) are examined, using machinery of base tree in the sense of B. Balcar and P. Simon. Applying Kulpa-Szymanski Theorem, we prove that the covering number equals to the additivity or the additivity plus for each of the ideals considered.
Słowa kluczowe
Wydawca
Czasopismo
Rocznik
Tom
8
Numer
6
Strony
1016-1025
Opis fizyczny
Daty
wydano
2010-12-01
online
2010-10-30
Twórcy
Bibliografia
  • [1] Balcar B., Pelant J., Simon P., The space of ultrafilters on ℕ covered by nowhere dense sets, Fund. Math., 1980, 110(1), 11–24
  • [2] Balcar B., Simon P., Disjoint refinement, In: Handbook of Boolean Algebras, 2, North-Holland, Amsterdam, 1989, 333–388
  • [3] Brendle J., Strolling through paradise, Fund. Math., 1995, 148(1), 1–25
  • [4] Brown J., Elalaoui-Talibi H., Marczewski-Burstin-like characterizations of σ-algebras, ideals, and measurable functions, Colloq. Math., 1999, 82(2), 277–286
  • [5] Ellentuck E., A new proof that analytic sets are Ramsey, J. Symbolic Logic, 1974, 39(1), 163–165 http://dx.doi.org/10.2307/2272356
  • [6] Galvin F., Prikry K., Borel sets and Ramsey’s theorem, J. Symbolic Logic, 1973, 38(2), 193–198 http://dx.doi.org/10.2307/2272055
  • [7] Hadamard J., Sur les caractères de convergence des séries a termes positifs et sur les fonctions indéfiniment croissantes, Acta Math., 1894, 18(1), 319–336 http://dx.doi.org/10.1007/BF02418282
  • [8] Jech T., Set Theory, Springer Monogr. Math., Springer, Berlin, 2003
  • [9] Kalemba P., Plewik Sz., Wojciechowska A., On the ideal (v 0), Cent. Eur. J. Math., 2008, 6(2), 218–227 http://dx.doi.org/10.2478/s11533-008-0021-0
  • [10] Kechris A.S., Classical Descriptive Set Theory, Grad. Texts in Math., 156, Springer, New York, 1995
  • [11] Kulpa W., Szymański A., Decomposition into nowhere dense sets, Bull. Acad. Polon. Sci. Ser. Sci. Math. Astronom. Phys., 1977, 25(1), 37–39
  • [12] Kysiak M., Nowik A., Weiss T., Special subsets of the reals and tree forcing notions, Proc. Amer. Math. Soc., 2007, 135(9), 2975–2982 http://dx.doi.org/10.1090/S0002-9939-07-08808-9
  • [13] Matet P., A short proof of Ellentuck’s theorem, Proc. Amer. Math. Soc., 2001, 129(4), 1195–1197 http://dx.doi.org/10.1090/S0002-9939-00-05653-7
  • [14] Moran G., Strauss D., Countable partitions of product spaces, Mathematika, 1980, 27(2), 213–224 http://dx.doi.org/10.1112/S002557930001010X
  • [15] Newelski L., Rosłanowski A., The ideal determined by the unsymmetric game, Proc. Amer. Math. Soc., 1993, 117(3), 823–831
  • [16] Plewik Sz., On completely Ramsey sets, Fund. Math., 1987, 127(2), 127–132
  • [17] Plewik Sz., Ideals of nowhere Ramsey sets are isomorphic, J. Symbolic Logic, 1994, 59(2), 662–667 http://dx.doi.org/10.2307/2275415
  • [18] Rosłanowski A., Stepr-ans J., Chasing Silver, Canad. Math. Bull., 2008, 51(4), 593–603 http://dx.doi.org/10.4153/CMB-2008-059-2
  • [19] Shelah S., Spinas O., The distributivity numbers of finite products of P(!)/ fin, Fund. Math., 1998, 158(1), 81–93
  • [20] Scheepers M., Gaps in ωω, In: Set Theory of the Reals, Ramat Gan, 1991, Israel Math. Conf. Proc., 6, Bar-Ilan Univ., Ramat Gan, 1993, 439–561
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-010-0074-8
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.